Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 69, NWS Northern Indiana

May 15, 2014Defiance County, Ohio; Allen County, DeKalb County, Indiana

NWS Northern Indiana issued this river flood warning at May 15, 2014, 11:19 AM EDT for Defiance County, Ohio; Allen County, DeKalb County, Indiana. It took effect at May 16, 2014, 8:00 AM EDT. It was in force for 66 hr.

The area

The outline as issued.

The facts

Issued
May 15, 2014, 11:19 AM EDT (15:19 UTC)
In effect from
May 16, 2014, 8:00 AM EDT
Expired
May 19, 2014, 2:00 AM EDT
In force
66 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Allen County, IN, DeKalb County, IN, Defiance County, OH

The radar

The Northern Indiana radar (KIWX), 67 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) near Newville (NVLI3). The gauge peaked at 11.06 ft at May 18, 2014, 12:00 AM EDT.

actionminormoderate5101505/1505/1605/1705/1805/1905/20
Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04178000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WGUS43 KIWX 151519
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1119 AM EDT THU MAY 15 2014

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES


.HEAVY RAINS THIS PAST WEEK HAVE CAUSED THE SAINT JOSEPH RIVER OHIO
ABOVE NEWVILLE TO RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC003-033-OHC039-161519-
/O.NEW.KIWX.FL.W.0069.140516T1200Z-140519T0600Z/
/NVLI3.1.ER.140516T1200Z.140517T0600Z.140518T0600Z.NO/
1119 AM EDT THU MAY 15 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* FROM FRIDAY MORNING TO LATE SUNDAY NIGHT.
* AT 10 AM THURSDAY THE STAGE WAS 9.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING  
  AND CREST NEAR 12.3 FEET AROUND 2 PM SATURDAY MAY 17 AND FALL 
  BELOW FLOOD STAGE AROUND 2 AM SUNDAY MAY 18.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET WHICH OCCURRED 
  ON DEC 14 2007.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$
2 follow-up statements
150 
WGUS83 KIWX 160306
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1106 PM EDT THU MAY 15 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES 
 
.RECENT HEAVY RAINFALL WILL CAUSE MINOR FLOODING ALONG THE SAINT JOSEPH 
RIVER ABOVE NEWVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC003-033-OHC039-170306-
/O.EXT.KIWX.FL.W.0069.140517T0000Z-140518T1200Z/
/NVLI3.1.ER.140517T0000Z.140517T0000Z.140517T1200Z.NO/
1106 PM EDT THU MAY 15 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* FROM FRIDAY EVENING TO SUNDAY MORNING.
* AT 10 PM THURSDAY THE STAGE WAS 10.4 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND  8 PM 
  FRIDAY MAY 16.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$
256 
WGUS83 KIWX 161430
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1030 AM EDT FRI MAY 16 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC003-033-OHC039-161500-
/O.CAN.KIWX.FL.W.0069.000000T0000Z-140518T1200Z/
/NVLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1030 AM EDT FRI MAY 16 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* AT 9 AM FRIDAY THE STAGE WAS 10.7 FEET
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.7 FEET FRIDAY 
  MORNING.  THE RIVER WILL CONTINUE FALLING.


&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 15, 10:57 AM EDT, 22 minutes earlier.

Area forecast discussion, May 15, 10:57 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 AM EDT THU MAY 15 2014

.SYNOPSIS...
ISSUED AT 1051 AM EDT THU MAY 15 2014

A LOW PRESSURE CENTER IN OHIO WILL BE LIFTING NORTHWARD TODAY AS
AN UPPER LEVEL TROUGH MOVES INTO THE REGION. THIS UPPER LEVEL
TROUGH WILL REMAIN IN THE AREA THROUGH SATURDAY KEEPING RAIN
CHANCES AROUND. HIGH TEMPERATURES WILL MAINLY BE IN THE 50S TODAY
WITH SOME OF NORTHWEST OHIO REACHING THE LOWER 60S. LOWS TONIGHT
WILL RANGE FROM THE MIDDLE 30S IN SOUTHERN MICHIGAN TO AROUND 40
NEAR THE OHIO RIVER.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 409 AM EDT THU MAY 15 2014

DESPITE PWAT VALUES NEAR PLUS 2 STANDARD DEVIATIONS ACROSS EASTERN
CWA SEVERAL FACTORS PROVING DELETERIOUS FOR SIGNIFICANT/PERSISTENT
HEAVY RAINFALL EVENT. RELATIVE BREVITY OF MOISTURE PLUME/CONTINUED
DOWNSTREAM FOCUS PER DRY SLOT INTRUSION AS SYSTEM OCCLUSAL COMMENCES
WITH EAST CENTRAL ILLINOIS MID TROPOSPHERIC SHORTWAVE DECAYS IN
DEFERENCE TO ARDENT DIGGING OF NORTHERN MISSISSIPPI VALLEY WAVE.
FURTHERMORE WARM CLOUD DEPTH AOB 10KFT ALONG WITH USUALLY RAPID
VARIANCE AND/OR HIGH VELOCITY OF MESOBEATA ELEMENTS COUNTERING
PRECIPITATION EFFICIENCIES. WITH BEST LOW LEVEL LAPSE RATE PLUME
WELL EAST OF CWA HAVE DROPPED TSRA MENTION THIS MORNING AS FORCED
PARCEL ASCENT REMAINING QUITE ELEVATED ATOP STABILIZED BOUNDARY
LAYER WITH BEST DYNAMICS /STRONGEST 925-8H JET STREAK/ LIFTING
NORTHWARD THROUGH CNTL/ERN OH. DIFFICULT NON DIURNAL TEMPERATURE
TREND ESPECIALLY IN FAR ERN CWA WHERE WARM SECTOR PROXIMITY
REFLECTED THIS AM. FAVORED MODIFICATION OF 3 HOURLY TEMP CURVE
TOWARD HIGHER RES NEAR TERM BLEND TO EXTRACT HIGH/LOW IN NEAR TERM.
CYCLONIC 925 MB FLOW WITH THERMAL CORE ACROSS WRN HALF GREAT LAKES
FAVORS THICK CLOUD COVER AND SIDE MORE PESSIMISTICALLY THAN
NAM/ARW/SREF PROFILES WOULD SUGGEST AND NOTE THAT LATEST RAP BUFKIT
TRENDING TOWARDS MORE STUBBORN STRATOCU INTO LATE AFTERNOON.
UNDERCUTTING SHORTWAVE NEAR MN/IA/SD BORDER TO SLOWLY PROGRESS INTO
NRN IL OVERNIGHT AND INTO NWRN IN BY DAYBREAK WITH SMALL CHANCE SHRA
POPS GIVEN DEEP SURFACE REFLECTION AND CONTD MID TROPOSPHERIC HEIGHT
FALLS.

&&

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 409 AM EDT THU MAY 15 2014

UNSEASONABLY COOL AND SOMEWHAT UNSETTLED WX FRIDAY-SATURDAY WILL
GIVE WAY TO MODERATING TEMPERATURES AND DRY CONDITIONS SUNDAY INTO
EARLY NEXT WEEK...

SHEARING SHORTWAVE EMBEDDED IN SOUTHERN EXTENSION OF A HIGHLY
AMPLIFIED MEAN TROUGH AXIS WILL PIVOT EAST THROUGH THE NORTHERN OH
VALLEY FRIDAY INTO EARLY FRIDAY EVENING. ASSOCIATED LARGE SCALE
ASCENT PER 5-3H Q-VECTOR PROGS, DECENT LOW LEVEL RESPONSE/CONVERGENCE
INTO AT LEAST OUR FAR SOUTHWEST, AND STEEPENING LAPSE RATES THROUGH A
DEEP COLUMN SUPPORTS BUMPING UP POPS A BIT FOR SHOWERS...MAINLY LATE
MORNING-AFTERNOON IN THE SOUTH-SOUTHWEST CLOSER TO JET SUPPORT/WEAK
DEFORMATION WITH SHEARING MID LVL WAVE. OTHERWISE...850 MB TEMPS
NEAR/JUST BELOW FREEZING AND INCREASING CLOUD COVER SHOULD HOLD
HIGHS IN THE 50S FRIDAY (15-20F BELOW NORMAL). CONTINUED TO FAVOR
WARMER RAW GUIDANCE OVER MOS FOR FRIDAY NIGHT MINS GIVEN LINGERING
LOW LEVEL HEIGHT GRADIENT/CLOUDS.

UPPER TROUGH/BROAD CIRCULATION WILL BEGIN TO LIFT/OPEN INTO ONTARIO
AND NORTHERN LAKES BY SATURDAY. WEAK CYCLONIC FLOW ON THE SOUTHERN
FRINGE OF THIS FEATURE AND SOME REMNANT SFC MOISTURE MAY BE ENOUGH
TO TRIGGER A FEW DIURNALLY DRIVEN (AFTN) SHOWERS. OTHERWISE...DEEPER
MIXING/MORE INSOLATION SHOULD SUPPORT HIGHS A LITTLE WARMER INTO THE
UPPER 50S/NEAR 60 SATURDAY. SOME CONCERN FOR PATCHY FROST ACROSS
NORTHERN ZONES SUNDAY MORNING UNDER HIGH PRESSURE/CLEARING SKIES.

QUIET WX WITH TEMPS EVENTUALLY MODERATING BACK CLOSER TO NORMAL IS
EXPECTED SUNDAY INTO EARLY NEXT WEEK AS HIGH PRESSURE BUILDS IN ON
THE LEADING EDGE OF AN EXPANDING CENTRAL CONUS MID/UPPER LEVEL
RIDGE. NEARING THETA-E RIDGE/INSTABILITY AXIS BRINGS LOW CHANCES FOR
SHOWERS/STORMS BACK INTO THE PICTURE BY MID WEEK AS CONVECTIVELY
INDUCED/ENHANCED WAVES RIDE OVER A PROGGED 588-590DAM LOWER MS
VALLEY 5H RIDGE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 703 AM EDT THU MAY 15 2014

SURFACE LOW CENTER NEAR KDFI AT 11 UTC TO CONTINUE NORTH
NORTHEAST TRACK INTO SOUTHEAST LOWER MICHIGAN BY MID MORNING.
WHILE DRY SLOT HAS ALLOWED RAINFALL RATES TO TAPER...A WELL
MIXED/MOIST RESIDUAL BOUNDARY LAYER WILL CONTINUE WITH CIGS BELOW
FUEL/ALT REQUIREMENTS AND LIKELY INTO IFR RANGE LATER THIS AM.
LOWEST CIGS INVOF KSBN IN PROXIMITY TO WRAPPED MOISTURE AND
ADVANCING DEFORMATION ZONE. TRENDED SLOWER WITH GRADUAL SUBCLOUD
EROSION PER LATEST RAP/06 UTC NAM GUIDANCE...NOW EXPECTED BY LATE
DAY FOR SIG IMPROVEMENT/ABOVE FUELING/ALTERNATE REQUIREMENTS BY
EARLY EVENING AT KFWA AND EARLY TONIGHT AT KSBN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LMZ043-046.

&&

SYNOPSIS...LOTHAMER
SHORT TERM...MURPHY
LONG TERM...STEINWEDEL
AVIATION...MURPHY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 15, 6:02 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
602 AM EDT THU MAY 15 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-161015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
602 AM EDT THU MAY 15 2014 /502 AM CDT THU MAY 15 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

WATER LEVELS IN STREAMS AND CREEKS WILL REMAIN ELEVATED.
SIGNIFICANT RISES WILL BE OBSERVED ON LARGER STEM RIVERS...THOUGH
EVENTUAL CRESTS ARE EXPECTED TO REMAIN AT OR BELOW FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-161015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
602 AM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS WILL REMAIN HAZARDOUS TO SMALL CRAFT INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, May 15, 6:15 AM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
615 AM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       SYRACUSE                41.43N  85.75W
05/15/2014  M1.31 INCH       KOSCIUSKO          IN   NWS EMPLOYEE

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       AKRON                   41.04N  86.03W
05/15/2014  M0.92 INCH       FULTON             IN   TRAINED SPOTTER

            24 HOUR TOTAL

0607 AM     HEAVY RAIN       4 NNW HUDSON            41.59N  85.10W
05/15/2014  M1.78 INCH       STEUBEN            IN   COCORAHS

            24 HOUR TOTAL

&&

PBM
Local storm report, May 15, 6:56 AM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
656 AM EDT THU MAY 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HEAVY RAIN       2 SW NORTH WEBSTER      41.31N  85.72W
05/15/2014  M1.50 INCH       KOSCIUSKO          IN   NWS EMPLOYEE

            24 HOUR TOTAL

&&

TH

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:48 PM EDTFrost AdvisoryIWXElkhart, LaGrange, Steuben16 hr

Nearby

River Flood Warnings in Indiana, 2014River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.